Oscillation and nonoscillation of half-linear Euler type differential equations with different periodic coefficients

Creative Commons License

Mısır A., Mermerkaya B.

OPEN MATHEMATICS, vol.15, pp.548-561, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 15
  • Publication Date: 2017
  • Doi Number: 10.1515/math-2017-0046
  • Journal Name: OPEN MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.548-561
  • Keywords: Half-linear differential equation, Euler equation, Riemann-Weber equation, Prufer transformation, Critical oscillation constant, OPERATORS
  • Gazi University Affiliated: Yes


In this paper, we compute explicitly the oscillation constant for certain half-linear second-order differential equations having different periodic coefficients. Our result covers known result concerning half-linear Euler type differential equations with alpha-periodic positive coefficients. Additionally, our result is new and original in case that the least common multiple of these periods is not defined. We give an example and corollaries which illustrate cases that are solved with our result.